Deanka

94d

I’m trying to wean off lorazepam but it’s not going so well since I’m pmsing. Idk what to do for my anxiety anymore. It makes me physically ill too so it’s hard to do anything. I’m really scared. I’m also on buspirone and thinkinh about stopping that too. These are not working very well and I’m thinking I’m just having adverse effects. It’s crazy how we take these meds for one thing but the side effects make things worse. I’m getting to the point where I probably will not continue these meds. I gave ketamine infusions a try but then I got sick and it messed up my progress. I can’t sleep and when I do I have anxiety inducing dreams so I’m starting prazizone to see if that helps. It helped my nightmares years ago so hoping it helps now. I’m not having nightmares, just anxiety provoking dreams. It didn’t help last night so idk. Anyone else going through similar things?

Ketamine

Lorazepam

Nausea and Vomiting

Buspirone

Anxiety (Including GAD)

Depression

Endometriosis

View all

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.